# SDR QMLA2013092913138

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N506RA
- Make and model: Snias AS350B2
- Aircraft serial: 3943
- Aircraft time: 2,519 hours, 10,827 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,519 hours, 6,936 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164548720
- Part serial: B428B
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW SMELLED FUEL IN CABIN. PILOT RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  ARRIVED AT BASE HAD PILOT TURN MASTER AND FUEL BOOST PUMP ON TO VERIFY THAT THE LEAK WAS COMING FROM FUEL CONTROL .  GROUND RAN ACFT.  LEAK STOPPED AND WAS WITHIN LIMITS TO RETURN TO SERVICE, ACFT WAS RETURNED TO SERVICE NO FUTHER ACTION REQUIRED.
